Viewing 1 reply thread
  • Author
    Posts
    • #29026
      Marice Purser
      Participant

      Hi my name is Marice (female) and I am in Western Australia and have been on OFEV 100 since January. About 10 days ago I have started taking OFEV 150 just in the morning, every second day. Although I have had nausea and some diarrhea days, yesterday afternoon I found a rash appeared over most of my torso. Last night it went away and tonight it is back again. Has anyone else had this problem? I am 76 yrs old and was diagnosed with IPF in 2012, and I am still lucky that I have lasted this long. I am not yet dependant upon oxygen, but need some about every 3rd or 4th day for about 1/2 an hour.

      I would love to be in Canada and meet the mice who have been working as trial for the gel coated medication which so far seems to be repairing the IPF scarring in mice. Thank you so much little darlings for your efforts and thank you to the Scientists who are trying to find a cure. If it works, I would love to give the mice and the Scientists an Aussie Hug.

      I would be interested to hear from anyone who has broken out in a rash on their body from OFEV.

      Thank you everybody for sharing your issues and information regarding IPF. My favourite saying is “Every little bit helps, said the old lady as she pee’d into the ocean”. She was spot on, every little bit helps someone, somewhere, somehow. Thank you and Best Wishes to You All.

    • #29029
      Marianne
      Participant

      Hi arice –

      I was diagnosed 5/19, am on OFEV 150 and supplemental oxygen on exertion.  I have issues with rash usually on arms, legs and sometimes on my chest.  This rash comes and goes.  It is quite itchy.  I am not sure if it is related to the OFEV as I have in the past had eczema and was advised by dermatologist to avoid soaps, laundry detergents and basically anything with any type of scent.  I switched to using Cetaphil Pro Restoraderm eczema moisturizing shower gel and a moisturizer.  I also watch what I eat as doctors feel it might be food related.  I have allergies but no known food allergies.  Before switching doctor prescribed a cream to put on the rash.    Hope this helps.

      Marianne

Viewing 1 reply thread
  • You must be logged in to reply to this topic.

©2022 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account